# SDR CA050615003

- Difficulty date: June 12, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,479 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151002
- Part serial: 019000118
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS STARTER HAS BEEN SNAGGED AS INTERMITTENT ON ONE OTHER OCCASION.  THE STARTER HAD 118.1 HRS TSO WHEN ORIGINAL PROBLEM EXISTED.  THE STARTER HAS 299.3 TSO AND THE SAME PROBLEM HAS OCCURRED.  DURING THE TIMES THE STARTER HAD PROBLEMS, THE RING GEAR SOMETIMES HAD SUSTAINED DAMAGE AND THE RING HAD TO BE CHANGED.  THE BENDIX IS SUSPECTED AND WAS RETURNED FOR FURTHER INVESTIGATION.
